Service interruption on Monday 11 July from 12:30 to 13:00: all the sites of the CCSD (HAL, EpiSciences, SciencesConf, AureHAL) will be inaccessible (network hardware connection).
Skip to Main content Skip to Navigation
Journal articles

On monochromatic arm exponents for 2D critical percolation

Abstract : We investigate the so-called "monochromatic arm exponents" for critical percolation in two dimensions. These exponents, describing the probability of observing j disjoint macroscopic paths, are shown to exist and to form a different family from the (now well understood) polychromatic exponents. More specifically, our main result is that the monochromatic j-arm exponent is strictly between the polychromatic j-arm and (j+1)-arm exponents.
Document type :
Journal articles
Complete list of metadata

Cited literature [6 references]  Display  Hide  Download
Contributor : Vincent Beffara Connect in order to contact the contributor
Submitted on : Thursday, January 25, 2018 - 6:52:11 PM
Last modification on : Tuesday, October 19, 2021 - 11:05:59 AM
Long-term archiving on: : Friday, May 25, 2018 - 7:03:10 AM


Files produced by the author(s)




Vincent Beffara, Pierre Nolin. On monochromatic arm exponents for 2D critical percolation. Annals of Probability, Institute of Mathematical Statistics, 2011, 39 (4), pp.1286 - 1304. ⟨10.1214/10-AOP581⟩. ⟨ensl-00396822v4⟩



Record views


Files downloads